COPD Home > Combivent Overdose
If you take too much Combivent, overdose symptoms could include headaches, blurred vision, and chest pain. The effects will vary, depending on how much Combivent was taken and whether it was taken with other drugs. Treatment for a Combivent overdose typically includes supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Combivent Overdose: An OverviewCombivent® (ipratropium and albuterol inhaler) is a prescription medication used to treat chronic obstructive pulmonary disease (COPD). It contains two different medications: ipratropium (an anticholinergic medication) and albuterol (a beta agonist). The effects of a Combivent overdose will vary, depending on a number of factors, including the Combivent dosage and whether it was taken with any other medicines or substances. If you happen to take too much Combivent, seek immediate medical attention.
Symptoms of a Combivent OverdoseThe symptoms of a Combivent overdose can occur if too much of either of the active ingredients in the medication are taken. Too much ipratropium can cause the following symptoms:
- Blurred vision
- Abdominal pain (stomach pain)
- Dry mouth or eyes
- Difficulty urinating.
- Chest pain (angina)
- High blood pressure (hypertension) or low blood pressure (hypotension)
- A fast heart rate (tachycardia)
- Shakiness (tremors)
- Dry mouth
- Feelings of a rapidly or forcefully beating heart (heart palpitations)
- An irregular heart rhythm (arrhythmia)
- Low potassium in the blood (hypokalemia)
- Cardiac arrest
- Loss of life.